MathSciNet Relay Station
MathSciNet bibliographic data
MR2950163 14M15 (16G20)
Cerulli Irelli, Giovanni; Feigin, Evgeny; Reineke, Markus Quiver Grassmannians and degenerate flag varieties. Algebra Number Theory 6 (2012), no. 1, 165–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement